Ask a doctor

Should you finish the 10 days of antibiotics before getting Voluma dissolved or is it best to do right away?

I am on a 10 day round of antibiotics.I sent additional photos to my doctor who forwarded them to a dermatologist he knows since he hasn't experienced anything like this. It was advised to put me on a 10 day course of antibiotics which I have started. I wanted to know if it would be best to have the Voluma dissolved right away or finish the course of medication. I'm concerned that waiting may cause more problems,the swelling is more severe in the morning and the redness seems to worsen at night.

Doctor Answers (2)

Antibiotics after Restylane reaction

+1
  • I do not know why you are on antibiotics unless you had an infection around the eye,
  • Swelling will be worse in the morning - after you stand up, gravity will pull the fluid down.
  • Voluma can be dissolved right away - but it is not clear what is going on with your eye.
  • I suggest you see a Board Certified Opthalmologist, Plastic Surgeon or Facial Plastic Surgeon to determine what is best before anything more is done. Best wishes.


Atlanta Plastic Surgeon
4.5 out of 5 stars 21 reviews

Antibiotics and Vitrase for Voluma

+1
It doesn't matter if you use the Vitrase/hyaluronidase to dissolve the Voluma before, during, or after the antiobiotics. The only reason I would say to wait is if you aren't sure you want to actually have it dissolved. Otherwise, you can do it now. Are you taking antibiotics for cellulitis, or something like that?

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.